# SDR SWAA2021032256242

- Difficulty date: February 14, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE OUTBOARD SIDE LOWER PANEL SUPPORT BEAM; AT LEVEL WS 284.50 ON RT WING / REPLACED ANGLE TRAILING EDGE OUTBOARD SIDE LOWER PANEL SUPPORT BEAM AT LEVEL WS 284.5 ON RT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9 51-40-02 AND DWG # 115A3700 REV B
